Publication
Title
Consistent measurements of from precise oriented event shape distributions
Author
Language
English
Source (journal)
European physical journal : C : particles and fields. - Berlin
Publication
Berlin : 2000
ISSN
1434-6044
Volume/pages
14(2000), p. 557-584
ISI
000088157000001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 17.11.2017
To cite this reference